| Catalog Number |
604660S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported that: "patient operated on (b)(6) 2024 for a bimalleolar fracture with insertion of two stryker screws ref.604660s, batch k31308 and one plate ref.40-20903s batch 1000591836.Several orthopedic consultations, including on (b)(6) 2024 "material visible to the naked eye and infection on material" proposal to remove the material; last consultation on (b)(6) 2025 with scheduling of outpatient removal (infection was controlled between the previous consultation and the last one with traceability of complex dressings).On 10/02/2025, removal in day hospital in accordance with decision; (please refer to complaints (b)(4) during explantation of the material incomplete, a screw broke in the bone of the malleolus during its extraction.(please refer to (b)(4).
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
The device was received for investigation.However, visual inspection does not give any indication on the first potential infection event that is covered by this record.No other evidences that could have confirmed the infection (such as medical records, infection test results.) were provided for investigation.Therefore, the reported event could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Sterilization documents of this lot were reviewed by a sterility specialist.It was confirmed that the process was done according to all requirements.It must also be highlighted that no similar complaint has been reported for this lot.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
Event or Problem Description
The customer reported that: "patient operated on (b)(6) 2024 for a bimalleolar fracture with insertion of two stryker screws ref.604660s batch k31308 and one plate ref.40-20903s batch 1000591836.Several orthopedic consultations, including on (b)(6) 2024 "material visible to the naked eye and infection on material" proposal to remove the material; last consultation on (b)(6) 2025 with scheduling of outpatient removal (infection was controlled between the previous consultation and the last one with traceability of complex dressings).On (b)(6) 2025, removal in day hospital in accordance with decision; (please refer to complaints(b)(4) and (b)(4)).During explantation of the material incomplete, a screw broke in the bone of the malleolus during its extraction.(please refer to (b)(4)).